# SDR IPXA2017092021920

- Difficulty date: September 20, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 82,825 hours, 17,088 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Chain Drive
- Part number: SX657932
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT ELECTRIC MOTOR RUNS SOMETIMES WHEN IT`S NOT SUPPOSED TO.   FOUND THE AFT DRUM & POWER DRIVE SUPPORT ASSY CHAIN UNSERVICEABLE.  REPLACED THE CHAIN IAW AMM 52-11-09. TESTED GOOD.
